Perron-Frobenius and Krein-Rutman theorems for tangentially positive operators

Adam Kanigowski, Wojciech Kryszewski

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We study several aspects of a generalized Perron-Frobenius and Krein-Rutman theorems concerning spectral properties of a (possibly unbounded) linear operator on a cone in a Banach space. The operator is subject to the so-called tangency or weak range assumptions implying the resolvent invariance of the cone. The further assumptions rely on relations between the spectral and essential spectral bounds of the operator. In general we do not assume that the cone induces the Banach lattice structure into the underlying space.

Original languageEnglish (US)
Pages (from-to)2240-2263
Number of pages24
JournalCentral European Journal of Mathematics
Volume10
Issue number6
DOIs
StatePublished - Oct 19 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Perron-Frobenius and Krein-Rutman theorems for tangentially positive operators'. Together they form a unique fingerprint.

  • Cite this